# SDR UALA2012010400096

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,121 hours, 5,141 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 153
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C PACK MODE, LEFT PACK ACM HAS FAILED, OR LEFT ECONOMY COOLING VALVE FAILED TO OPEN, OR BOTH LEFT CONDENSOR INLET TEMP SENSORS FAILED.  LEFT PACK IS OPERATING IN A NON-NORMAL MODE (HEAT EXCHANGER ONLY COOLING MODE).   LOW LIMIT VALVE IN OPEN POSITION.  ELECTRICAL CONNECTOR REMOVED AND TIED BACK.  FOUND LEFT PACK LOW LIMIT VALVE ELECTRICAL RECEPTICLE  LOOSE, PLUG WOULD NOT SECURE. REPLACED PACK LOW LIMIT & TURBINE BYPASS VALVE PER MM. OPS CHECKED NORMAL. NO MESSAGES.
